Halfline tests for multivariate one-sided alternatives
Halfline tests studied in this paper are t type tests for testing inequality constraints under the alternative hypothesis. An appealing example of such tests in the literature is to find a halfline in the restricted parameter space such that the resultant test is most stringent in terms of the minimization of the maximum shortcoming. However, there appears to be no generally applicable procedure available for implementing this test. This paper is to fill this gap. We also propose a halfline test which has a computational advantage. Simulation studies are conducted to compare the finite sample performance of halfline tests against some existing tests. The results of our simulation studies suggest that halfline tests can have a better finite sample power property and are more robust against the normality assumption compared to likelihood ratio-based tests.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 57 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/locate/csda|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hillier, Grant, 1986. "Joint Tests for Zero Restrictions on Non-negative Regression Coefficients," MPRA Paper 15804, University Library of Munich, Germany.
- Abdelhadi Akharif & Marc Hallin, 2003. "Efficient detection of random coefficients in autoregressive models," ULB Institutional Repository 2013/127956, ULB -- Universite Libre de Bruxelles.
- King, Maxwell L. & Smith, Murray D., 1986. "Joint one-sided tests of linear regression coefficients," Journal of Econometrics, Elsevier, vol. 32(3), pages 367-383, August.
- Cohen, A. & Kemperman, J. H. B. & Sackrowitz, H. B., 1993. "Unbiased Tests for Normal Order Restricted Hypotheses," Journal of Multivariate Analysis, Elsevier, vol. 46(1), pages 139-153, July.
- Sepanski, Steven J., 1996. "Asymptotics for multivariate t-statistic for random vectors in the generalized domain of attraction of the multivariate normal law," Statistics & Probability Letters, Elsevier, vol. 30(2), pages 179-188, October.
When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:57:y:2013:i:1:p:479-490. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.